# SDR ASAA1199904

- Difficulty date: June 9, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 30,474 hours, 11,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750351
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT HAD 2 MISDRILLED HOLES.  REPAIRED FLOOR SUPPORT IAW B737 900 SRM 53 00 53 REPAIR 2 FIG 201.
